Skip to main content
Kent Academic Repository

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 1.


Ioannidou, Theodora. (2002) Bogomolny Yang-Mills-Higgs solutions in (2+1) anti-de Sitter space. Nonlinearity, 15 (5). pp. 1489-1497. ISSN 0951-7715. (doi:10.22323/1.008.0019) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:10479)
This list was generated on Sat Jul 13 01:48:56 2024 BST.